# SDR DLL13953350

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Fs 349-409
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, THE FUSELAGE SKIN AFT OF THE L1 DOOR AT WL 200 FROM FS 349 TO FS 409 WAS FOUND WITH A CREASE. THE MAXIMUM DEPTH OF THE CREASE IS .045, AND THERE IS NO DAMAGE TO THE UNDERLYING STRUCTURE.  ACCOMPLISHED REPAIRS PER DL ERA 271317-14.
